On the stability of discontinuous solutions of bilinear systems with impulse action, constant and linear delays

A. N. Sesekin, A. S. Shlyakhov

Resultado de pesquisa: Conference contribution

Idioma originalEnglish
Título da publicação do anfitriãoProceedings of the 45th International Conference on Application of Mathematics in Engineering and Economics, AMEE 2019
EditoresVesela Pasheva, Nedyu Popivanov, George Venkov
EditoraAmerican Institute of Physics Inc.
Número de páginas5
Volume2172
ISBN (eletrónico)9780735419193
DOIs
Estado da publicaçãoPublished - 13 nov 2019
Evento45th International Conference on Application of Mathematics in Engineering and Economics, AMEE 2019 - Sozopol, Bulgaria
Duração: 7 jun 201913 jun 2019

Série de publicação

NomeAIP Conference Proceedings
Volume2172
ISSN (impresso)0094-243X
ISSN (eletrónico)1551-7616

Conference

Conference45th International Conference on Application of Mathematics in Engineering and Economics, AMEE 2019
PaísBulgaria
CidadeSozopol
Período07/06/201913/06/2019

ASJC Scopus subject areas

  • Physics and Astronomy(all)

WoS ResearchAreas Categories

  • Engineering, Multidisciplinary
  • Mathematics, Applied
  • Physics, Applied

Impressão digital Mergulhe nos tópicos de investigação de “On the stability of discontinuous solutions of bilinear systems with impulse action, constant and linear delays“. Em conjunto formam uma impressão digital única.

Citar isto